I have a feeling its not this Bisoprplol that is giving me these headaches its this Warfarin it just seems sense to me if you think what Warfarin does then its possible I get headaches. I asked my consultent about Bisoprolol and headaches he said this drug is a very good all round drug which helps with the blood pressure and also the heart is not able to go so fast, it will slow things down, he asked me if I would carry on and see what happends,he has not known headaches with Bisoprolol,I'm thinking.... with Warfarin its possible ?

5 Replies

  • Hi Christo

    Of course it COULD be the warfarin, but I must admit that if you read many of the posts here, you will understand that whilst Bisoprolol is a very popular drug to be prescribed (seems to almost always be the first choice) Many of us have had difficulties with it, mainly fatigue and extreme tiredness I agree, but also headaches etc.

    On the other hand, I should think the great majority of this forum are on warfarin, and hardly anyone reports any side effects at all, headaches included.

    It could be either, but I would say that statisically given my unscientific and completey non medically based history on this forum, it's probably the bisoprolol.

    Be well


  • Hi Chris

    What has the Bisoprolol done? Has it slowed your heart down, did it need slowing down? Maybe you should talk to you doctor about it first, but maybe if you came off Biso for a while and see what happens to your headaches?

    Are you on any other drugs, statins, whatever? One make of statins gave me dreadful headaches, had to stop them.


  • I very much doubt it is the warfarin but of course everybody blames it for anything new until they understand how much of a friend it really is. Out of interest I have just been started on a calcium channel blocker.- amlodopine-- and started the most awful headaches. The drug dilates the blood vessels to lower blood pressure and that means everything in my head is trying to expand in a finite space. -- hence pain. I'm hoping it will settle down eventually but will discuss with quack when I do my next BP chart.

    Final thought is ask your doctor if he is on bisoprolol. Most just prescribe with no real understanding of the consequences. In many cases the treatment is worse than what it is trying to help. I read of one lady who was prescribed bisoprolol and then when her heart rate went dangerously low they talked of pace maker. Hello! Stop the darned biso!


  • I agree with others , warfarin should not cause any headache , if the only other medication is bisoprolol so it is to blame , maybe the dose is not suitable for you or you need another drug

    I recommend to make a dairy and measure to BP daily in different time and take the dairy to your doctor , I'm expecting the changes in BP is causing you that headache

    We are all different , some ppl treat their migraine with bisoprolol ;) I remembered during the time I was on it I rarely get my usual migraine attacks

    All the best


  • Maiitha.

    Thank you for your post I am already taking my BP so we shall see.


You may also like...